# SDR ASAA2018031323889

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 2,963 hours, 687 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2496M44P04
- Part serial: GRT31768
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 907 hours, 228 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 START VALVE FAULT. START VALVE NOT OPEN APPEARED DURING START ATTEMPT. GROUNDED - YES. R&R STARTER VALVE PER A321 AMM 80-11-15. OPS CHECK GOOD. THIS CLEARS MDDR 53489. MEL LIST UPDATED.
